# SDR CA010522013

- Difficulty date: May 6, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Leaking
- Location: Nr 2 Generator
- Part time: 6,070 hours, 8,514 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED ILLUMINATION OF THE NR 2  A/C. GENERATOR LIGHT ON TAKEOFF.  AN UNSCHEDULED LANDING WAS ACCOMPLISHED AND THE GENERATOR WAS REPLACED. OIL WAS FOUND IN THE MAIN ELECTRICAL CONNECTOR OF THE UNSERVICEABLE GENERATOR. THIS UNIT HAD BEEN REPAIRED 161 HOURS PREVIOUS TO THIS OCCURRENCE.
